Paxil Antidepressant Caused Weight Gain, Cholesterol Problems

10 years ago, in 2002, I began taking the antidepressant medication Paxil (aka Paroxetine) for depression and  anxiety. Now we know about Paxil's many many side effects. Weight gain and elevated LDL cholesterol are two problems commonly caused by the drug. When I began taking it, Paxil was a newer antidepressant and less was known about it. A therapist had recommended that I consult my physician about trying the then highly-touted Paxil for recurrent panic attacks.

Paxil did help me manage and process panic attacks and anxiety issues somewhat. However I became increasingly alarmed over the horror stories linking Paxil with infant birth defects, miscarriage and stillborn babies. Before I'd heard of Paxil's link to pregnancy problems, I'd taken Paxil during pregnancy (on my Ob-gyn's and midwife's recommendations). That pregnancy ended in stillbirth. It also caused me to put on a great deal of weight. I began to have trouble with cholesterol, pre-diabetes and liver problems (I'd never had any of these before Paxil). Read on for information on how I quit Paxil, got the cholesterol issues under control and am slowly taking the weight off. Obesity, LDL Cholesterol Problems from Anxiety meds

Google+ Followers

Follow by Email

Total Pageviews

Google+ Badge